# SDR C2XA04SH208

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 4,383 hours, 3,455 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001409
- Condition: Gouged
- Location: Lt Engine
- Part time: 4,383 hours, 3,455 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT ENGINE INTAKE COWLING MOUNTING FLANGE WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A CHAFE STRIP IAW EC 5410-01067.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
